Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 117, NWS Hastings, NE

July 9, 202111 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jul 9, 2021, 10:51 PM CDT for 11 counties in Nebraska. It was in force for 39 min. 27 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2021, 10:51 PM CDT (03:51 UTC)
Expired
Jul 9, 2021, 11:30 PM CDT
In force
39 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Adams County, NE, Clay County, NE, Fillmore County, NE, Franklin County, NE, Hall County, NE, Hamilton County, NE, Kearney County, NE, Nuckolls County, NE, Thayer County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 10:54 PM CDTTSTM WND GST 581 Sw Roseland, NEKNEROSEL2.
Jul 9, 10:56 PM CDTTSTM WND GST 63Hastings Airport, NE
Jul 9, 10:57 PM CDTTSTM WND DMG2 Ene Harvard, NEDELAYED REPORT FROM EM OF 3 LARGE GRAIN BINS CRUSHED AND SHOP DAMAGED ALONG ROAD N NEAR HARVARD. TIME ESTIMATED FROM RADAR.
Jul 9, 10:57 PM CDTTSTM WND GST 702 N Pauline, NEESTIMATE OF 60-70 MPH WIND GUSTS.
Jul 9, 11:00 PM CDTTSTM WND GST 804 Nw Stockham, NE
Jul 9, 11:01 PM CDTTSTM WND GST 65Harvard, NE
Jul 9, 11:04 PM CDTTSTM WND GST 594 Sw Harvard, NEPEAK 2M GUST ON NEBRASKA MESONET. TIME ESTIMATED FROM RADAR.
Jul 9, 11:05 PM CDTTSTM WND GST 706 Ese Clay Center, NEEST 70MPH WIND GUSTS.
Jul 9, 11:09 PM CDTTSTM WND GST 762 Wnw Fairfield, NE
Jul 9, 11:10 PM CDTTSTM WND GST 602 Ene Henderson, NE
Jul 9, 11:11 PM CDTTSTM WND GST 614 Ne Fairfield, NE
Jul 9, 11:15 PM CDTTSTM WND DMGSutton, NEEM REPORTS MANY LARGE LIMBS AND TREES DOWNED. POWER AND CELL COVERAGE OUT FOR A LARGE PART OF THE COUNTY.
Jul 9, 11:17 PM CDTTSTM WND GST 635 W Davenport, NE
Jul 9, 11:18 PM CDTTSTM WND DMGSutton, NEEXTENSIVE TREE DAMAGE DOWN IN SUTTON. POWER OUT IN ALL OF HARVARD, SOME OF CLAY CENTER, SOME OF SUTTON.
Jul 9, 11:20 PM CDTTSTM WND DMGDavenport, NETREE LIMBS OF 4 TO 10 INCHES IN DIAMETER DOWNED IN DAVENPORT AND OTHER PARTS OF THAYER COUNTY.
Jul 9, 11:20 PM CDTTSTM WND GST 713 W York, NEDAVIS WEATHERLINK. TIME ESTIMATED FROM RADAR.
Jul 9, 11:21 PM CDTTSTM WND GST 592 Sse Davenport, NE
Jul 9, 11:25 PM CDTTSTM WND DMG3 W Carleton, NEEM REPORTS SIGNIFICANT TREE DAMAGE ACROSS NORTHERN THIRD OF THE COUNTY. AT LEAST HALF DOZEN PIVOTS OVERTURNED. CORN FLATTENED IN MANY AREAS. POWER POLE SNAPPED NEAR INTERSECTION OF HWY 4 AND HWY 5. TIME ESTIMATED FROM RADAR.
Jul 9, 11:25 PM CDTTSTM WND GST 632 Sse Davenport, NE
Jul 9, 11:28 PM CDTTSTM WND GST 603 Ssw Shickley, NEDAVIS WEATHERLINK.
Jul 9, 11:30 PM CDTTSTM WND DMGStrang, NEDELAYED SOCIAL MEDIA REPORT AND PHOTOS OF PORTIONS OF SCHOOL ROOF TORN OFF AND BLOWN INTO FIELD ACROSS THE ROAD. DAMAGE TO SEVERAL OUTBUILDINGS AND EXTENSIVE LARGE TREE LIMB DAMAGE. TIME ESTIMATED FROM RADAR AND NEARBY MESONET OBSERVATIONS.
Jul 9, 11:30 PM CDTTSTM WND GST 591 Nnw Strang, NEDAVIS WEATHERLINK.
Jul 9, 11:30 PM CDTTSTM WND GST 603 Ssw Shickley, NE
Jul 9, 11:30 PM CDTTSTM WND GST 60Mccool Junction, NEFIRE CHIEF EST 60MPH WIND GUSTS.
Jul 9, 11:34 PM CDTTSTM WND DMGCarleton, NETREE DAMAGE REPORTED IN CARLETON, INCLUDING A LIMB 10 INCHES IN DIAMETER.
Jul 9, 11:34 PM CDTTSTM WND GST 583 Se Shickley, NEDAVIS WEATHERLINK.
Jul 9, 11:37 PM CDTTSTM WND GST 713 Ese Carleton, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 26 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 8:45 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2021-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2021-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2603 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted.

896 
WUUS53 KGID 100351
SVRGID
NEC001-035-059-061-079-081-099-129-169-181-185-100430-
/O.NEW.KGID.SV.W.0117.210710T0351Z-210710T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
1051 PM CDT Fri Jul 9 2021

The National Weather Service in Hastings has issued a

* Severe Thunderstorm Warning for...
  Clay County in south central Nebraska...
  Nuckolls County in south central Nebraska...
  Franklin County in south central Nebraska...
  Webster County in south central Nebraska...
  Adams County in south central Nebraska...
  Kearney County in south central Nebraska...
  Southern York County in east central Nebraska...
  Southern Hamilton County in south central Nebraska...
  Fillmore County in south central Nebraska...
  Thayer County in south central Nebraska...
  Southeastern Hall County in south central Nebraska...

* Until 1130 PM CDT.

* At 1051 PM CDT, severe thunderstorms were located along a line
  extending from near Stockham to near Naponee, moving southeast at
  60 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Severe thunderstorms will be near...
  Henderson and Stockham around 1055 PM CDT.
  Saronville around 1100 PM CDT.
  Sutton and Grafton around 1105 PM CDT.

Other locations in the path of these severe thunderstorms include
Geneva, Shickley, Ohiowa, Strang, Bruning and Belvidere.

This includes Interstate 80 between mile markers 327 and 365.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4000 9767 4000 9918 4050 9917 4066 9887
      4088 9782 4089 9737 4018 9737
TIME...MOT...LOC 0351Z 320DEG 53KT 4077 9797 4004 9914 

HAIL...1.00IN
WIND...70MPH
 
$$

Heinlein
1 follow-up statement
782 
WWUS53 KGID 100424
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
1124 PM CDT Fri Jul 9 2021

NEC079-099-100434-
/O.CAN.KGID.SV.W.0117.000000T0000Z-210710T0430Z/
Kearney NE-Hall NE-
1124 PM CDT Fri Jul 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR KEARNEY AND SOUTHEASTERN HALL
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
north central Kansas...and south central and east central Nebraska.

LAT...LON 4000 9767 4000 9885 4043 9841 4079 9824
      4088 9782 4089 9737 4018 9737
TIME...MOT...LOC 0424Z 320DEG 53KT 4041 9758 3968 9875 

$$

NEC001-035-059-061-081-129-169-181-185-100430-
/O.CON.KGID.SV.W.0117.000000T0000Z-210710T0430Z/
Clay NE-Nuckolls NE-Franklin NE-Webster NE-Adams NE-York NE-
Hamilton NE-Fillmore NE-Thayer NE-
1124 PM CDT Fri Jul 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR CLAY...NUCKOLLS...SOUTHEASTERN FRANKLIN...WEBSTER...EASTERN
ADAMS...SOUTHERN YORK...SOUTHERN HAMILTON...FILLMORE AND THAYER
COUNTIES...

At 1124 PM CDT, severe thunderstorms were located along a line
extending from Strang to near Harlan, moving southeast at 60 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
  Bruning, Ohiowa, Belvidere and Alexandria.

This includes Interstate 80 between mile markers 327 and 365.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4000 9767 4000 9885 4043 9841 4079 9824
      4088 9782 4089 9737 4018 9737
TIME...MOT...LOC 0424Z 320DEG 53KT 4041 9758 3968 9875 

HAIL...1.00IN
WIND...70MPH
 
$$

Heinlein

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 6:25 PM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, Jul 9, 6:25 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
625 PM CDT Fri Jul 9 2021

.DISCUSSION...(This evening through Friday)
Issued at 500 PM CDT Fri Jul 9 2021

Main forecast concern is the potential for severe thunderstorms
tonight and Saturday and ongoing hot/humid conditions.

Uncomfortably hot and humid conditions have come to fruition this
afternoon across the entire area, with some areas even climbing
into the dangerously hot and humid range with heat indices near
105F. The highest HI's are across north central KS, but even some
areas further N from GRI to JYR are near 105F, owing to weaker
mixing and strong evapotranspiration. One could argue conditions
are actually worse along I-80 than north central KS due to much
lighter wind speeds. Luckily, though, this is a one day ordeal, as
much cooler conditions arrive behind a cold front tonight. The
ongoing Heat Advisory is on track to expire at 01Z this eve.

Severe thunderstorms are forecast to become an increasingly
greater concern by mid to late evening and continue into the
overnight. Will start by saying the overall severe threat has
seemingly increased compared to 24 hrs ago, and there is some
concern that at least portions of the CWA could see significantly
high wind gusts of 70+ MPH. The main change from last couple of
forecasts is that instability has trended higher, and further W.
For example, HRRR MLCAPE for the LXN area at 00Z this eve has
trended from 2000-2500 J/kg on yesterday's 12Z and 18Z HRRR, to
over 3500 J/kg on latest HRRR runs. This seems reasonable given
Tds that have held firm in the low 70s, even around LXN where
models progged Tds to fall into the low 60s by aftn. The higher
instability values also extend further W into central and western
Neb. This should make it easier for activity in the W Panhandle
now to organize into a forward propagating MCS and maintain it's
intensity as it moves E thru the late eve and overnight. Shear is
not lacking, and is actually quite impressive for July as a
50-60kt H5 speed max overspreads the instability axis. Magnitude
of instability and shear now argue for a decent potential of sig
severe, but this will also depend on how convective activity
evolves W of here this eve. HRRR and NAMNest simulated
reflectivity and sfc wind gust output have suggested a trend
towards a more organized event, and more linear, which are usually
good signals for at least localized significant wind gusts. Don't
want to discount the hail potential, either, but this will
largely depend on storm mode. Some embedded supercells within a
broader line are certainly possible. Also, forecast 0-3km shear
vector magnitude and orientation, along with rich low level
moisture, suggest some brief QLCS spin-ups can't be ruled out
either. Quick storm motions are expected, which should keep the
heavy rain potential fairly low. One area to watch would be from
Ord to Geneva as these areas received rainfall last night, but
overall, most of the area has been dry of late. A more likely
hydro scenario would be short- lived urban issues due to brief but
torrential downpours. Model MUCAPE progs suggest the first round
will scour much of the area of its instability prior to 06Z, but
just enough CAPE may linger to combine with additional vort lobes,
continued strong effective deep layer shear, and lowering
freezing levels to keep a hail threat going a few hrs longer.

Saturday continues to look like a messy day with off and on
scattered tstms possible pretty much everywhere and at any time as
several vort lobes rotate into the deepening trough over IA/MO.
Much cooler mid level temps will essentially leave the entire area
uncapped to any sort of sfc heating, so may see an uptick on
convective coverage/intensity as early as 16Z to 18Z. 1-2K J/kg
of CAPE and 25-30kt of deep layer shear may be enough to support
some iso pulse-type marginally severe tstms (nickel-quarter size
hail) given seasonably low WBZ levels, esp across roughly S half
of CWA. Lgtn and hvy downpours (PWATs linger near 1.5" and tall,
skinny CAPE) will likely be greatest concern for those with
outdoor plans. Expect decr coverage/intensity thru the eve as
daytime heating fades. Highs will be much cooler and range from
mid 70s N, to mid 80s S.

Sunday continues to look like the best day of the weekend. Models
are still a bit mixed with regards to position of upper low and
thus how far W moisture will wrap around. Have some slgt chc PoPs
lingering over E third of CWA thru the AM, and may need to extend
into PM hrs if trends from 15Z RAP and 18Z GFS continue, but
NAM and EC are drier. Regardless, overall pcpn chcs are much lower
Sun compared to Sat and Sun will still be pleasant with highs in
the 70s/80s and low humidity. Wind will start off the day on the
breezy side (so may even be a bit chilly in the AM), then
gradually decline thru the aftn and esp eve.

Little time spend on the extended periods. Mon and Tue are still
mainly dry with highs climbing from the 80s into the 90s. Pattern
may turn unsettled for middle to later portions of next week, but
confidence on details are low attm.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Sunday)
Issued at 619 PM CDT Fri Jul 9 2021

Main forecast concern for this period will come mid-late evening,
as thunderstorm activity is expected to be pushing in from the
WNW. Still some uncertainties with the exact timing, have the
strongest winds coming through between 04-06Z. Currently have a
tempo group with 45KT gusts at both places, but higher gusts
certainly not out of the question. Through the rest of the
overnight hours and into Saturday, plenty of uncertainties remain,
as the potential for at least scattered showers and thunderstorms
continues. Felt that the early-mid morning and mid-late afternoon
hours had the better chances for precip, so kept a VCTS mention
going during those times. Otherwise, once the main push of storms
comes through later this evening, have winds NWrly in nature, but
confidence in just how winds evolve is not high.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...Heat Advisory until 8 PM CDT this evening for KSZ005>007-017>019.

&&

DISCUSSION...Thies
AVIATION...ADP
Hazardous weather outlook, Jul 9, 8:11 PM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
811 PM CDT Fri Jul 9 2021

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
101200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
811 PM CDT Fri Jul 9 2021

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Tonight.

Late this evening and overnight, a complex of strong to severe
thunderstorms are expected to move in from the west. The leading
edge of this complex will be the strongest and may continue wind
gusts up to 75 MPH, golf ball size hail, and torrential downpours.
This activity is expected to move across the area through around
1 AM. After 1 AM, scattered thunderstorms will be possible off and
on through the remainder of the overnight. Some of these storms
may also be strong to severe through 4 AM, but the overall severe
threat after 1 AM looks to be lower and more isolated.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Scattered thunderstorm coverage is then expected off and on for
much of the day Saturday and Saturday night. A few strong storms
can't be ruled out during the afternoon and early evening
Saturday, with the main threat being marginally severe hail.

A few lingering non-severe thunderstorms are possible southeast
of the Tri Cities Sunday morning.

More thunderstorms are possible Tuesday night through Thursday.
Predictability is too low to determine severe potential at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight, mainly between 8 PM and
1 AM, but possibly as late as 4 AM.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Local storm report, Jul 9, 10:44 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1044 PM CDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     TSTM WND GST     1 ESE DONIPHAN          40.77N 98.36W
07/09/2021  M71 MPH          HALL               NE   MESONET

&&

MANGELS
Local storm report, Jul 9, 10:45 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1045 PM CDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND GST     4 NNE HOLDREGE          40.50N 99.34W
07/09/2021  M59 MPH          PHELPS             NE   MESONET

&&

ADP
Local storm report, Jul 9, 10:46 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1046 PM CDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND GST     HOLDREGE AIRPORT        40.45N 99.34W
07/09/2021  E54 MPH          PHELPS             NE   AWOS

&&

ADP
Local storm report, Jul 9, 10:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1048 PM CDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     TSTM WND GST     TRUMBULL                40.68N 98.27W
07/09/2021  E60 MPH          CLAY               NE   TRAINED SPOTTER

            WIND GUSTS ESTIMATED TO BE NEAR 60 MPH,
            RELAYED VIA EM.

&&

ADP
Local storm report, Jul 9, 10:49 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1049 PM CDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     TSTM WND GST     HASTINGS NWS OFFICE     40.65N 98.38W
07/09/2021  M61 MPH          ADAMS              NE   MESONET

            PEAK WIND OFF OF DAVIS STATION AT THE
            OFFICE.

&&

MANGELS
Local storm report, Jul 9, 10:51 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1051 PM CDT FRI JUL 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     TSTM WND DMG     HASTINGS                40.59N 98.39W
07/09/2021                   ADAMS              NE   EMERGENCY MNGR

            EM REPORTS TREES ACROSS THE ROADS IN
            HASTINGS PROPER.

&&

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:09 PM CDTSevere Thunderstorm WarningGIDDawson51 min
Jul 9, 9:13 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman, Valley47 min
Jul 9, 9:46 PM CDTSevere Thunderstorm WarningGIDBuffalo, Greeley, Hall, Hamilton, Howard, Merrick and 2 more44 min
Jul 9, 9:52 PM CDTSpecial Weather StatementGIDFranklin38 min
Jul 9, 9:54 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper, Phelps51 min
Jul 9, 9:56 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney, Webster26 min
Jul 9, 10:17 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Franklin, Furnas, Gosper, Harlan and 3 more43 min
Jul 9, 10:26 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton, Howard, Merrick and 3 more49 min
Jul 9, 11:15 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York45 min
Jul 9, 11:26 PM CDTSpecial Weather StatementGIDNance49 min
Jul 9, 11:30 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, Nuckolls, Thayer, Webster and 1 more45 min
Jul 10, 1:27 AM CDTSpecial Weather StatementGIDDawson, Furnas, Gosper, Harlan, Phelps48 min
Jul 10, 2:18 AM CDTSpecial Weather StatementGIDFurnas, Harlan42 min
Jul 10, 2:36 AM CDTSevere Thunderstorm WarningGIDDawson24 min
Jul 10, 2:40 AM CDTSevere Thunderstorm WarningGIDFranklin, Harlan50 min
Jul 10, 3:03 AM CDTSpecial Weather StatementGIDAdams, Buffalo, Dawson, Gosper, Greeley, Hall and 5 more57 min
Jul 10, 1:52 PM CDTSpecial Weather StatementGIDHoward23 min
Jul 10, 2:17 PM CDTSpecial Weather StatementGIDHamilton28 min
Jul 10, 2:24 PM CDTSpecial Weather StatementGIDAdams36 min
Jul 10, 2:28 PM CDTSpecial Weather StatementGIDYork32 min
Jul 10, 2:35 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Hall, Hamilton, Merrick and 1 more29 min
Jul 10, 2:48 PM CDTSpecial Weather StatementGIDFranklin, Furnas, Gosper, Harlan, Kearney, Phelps27 min
Jul 10, 3:02 PM CDTSpecial Weather StatementGIDClay, Nuckolls, Thayer, Webster28 min
Jul 10, 3:18 PM CDTSpecial Weather StatementGIDFranklin, Harlan42 min
Jul 10, 3:29 PM CDTSpecial Weather StatementGIDNuckolls, Thayer, Webster46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.